MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC L.TamponsOrgCottonFullSizeNaturalReg+SuperUnScnt18CT; Tampon, Menstrual, Unscented - HEB

TAMBRANDS MANUFACTURING, INC L.TamponsOrgCottonFullSizeNaturalReg+SuperUnScnt18CT; Tampon, Menstrual, Unscented - HEB
Lot Number 500915051M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
When she removed it "[tampon]"¿top portion of the tampon was missing¿a fragment was left inside ¿ vagina "[foreign body in reproductive tract]".Top portion was missing/come apart during use - tampon "[device breakage]".Case narrative: consumer¿s parent stated via email that a fragment of the tampon was left inside the daughter during removal.No serious injury was reported.

Brand Name
L.TamponsOrgCottonFullSizeNaturalReg+SuperUnScnt18CT
Common Device Name
Tampon, Menstrual, Unscented - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key25327806
Report Number1219109-2026-00147
Device Sequence Number9767570
Product Code HEB
UDI-Device Identifier00073010721616
UDI-Public(01)00073010721616
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number500915051M
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
07/30/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/21/2026
08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age15 YR
Patient SexFemale